Back to Volume
Paper: A Roe-type Riemann Solver Based on the Spectral Decomposition of the Equations of Relativistic Magnetohydrodynamics
Volume: 444, 5th International Conference of Numerical Modeling of Space Plasma Flows (ASTRONUM 2010)
Page: 217
Authors: Ibáñez, J. M.; Aloy, M. A.; Mimica, P.; Antón, L.; Miralles, J. A.; Martí, J. M.
Abstract: In a recent paper (Antón et al. 2010) we have derived sets of right and left eigenvectors of the Jacobians of the relativistic MHD equations, which are regular and span a complete basis in any physical state including degenerate ones. We present a summary of the main steps followed in the above derivation and the numerical experiments carried out with the linearized (Roe-type) Riemann solver we have developed, and some note on the (non-)convex character of the relativistic MHD equations.
Back to Volume